# SDR SIMA202008276001

- Difficulty date: August 26, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 38,115 hours, 33,329 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING RIB 21 IS CRACKED INSIDE PANEL 551CB (AS MARKED).-C/A-REMOVED, FABRICATED AND INSTALLED REPAIR FILLER, DOUBLER, AND SHIM AT LH WING RIB 21 IAW EMB 145 SRM 57-20-07. MATERIAL LIST: FILLER: AL CLAD 2024 T3 OR AL CLAD 2024 T42 OR AL 7475 T7451 OR AL 7475 T761 OR AL 7075 T6 - 1.0 MM (0.040 IN) DOUBLER: AL 7475 T761 OR AL 7075 T6 - 1.3 MM (0.050 IN) SHIM: AL CLAD 2024 T3 OR AL CLAD 2024 T42
